# SDR SWAA2022031849968

- Difficulty date: September 16, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED FCB AFT SCUFF PLATE IAW EA 1-A53-2076RII (T980876) 83802U 18SEP19
